# SDR SWAA090885

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 50,743 hours, 42,923 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476121
- Part serial: 1143CA
- Condition: Leaking
- Location: Aileron System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF A-SYSTEM HYDRAULIC QUANTITY FOLLOWED BY LOSS OF A-SYSTEM HYDRAULICS (ENGINE AND ELECTRIC PUMPS TURNED OFF AT FIRST LOW PRESS LIGHT INDICATION 1/4 TANK QUANTITY).  FOUND A-SYSTEM AILERON PCU LEAKING.  REMOVED AND REPLACED PCU PER MM.
